# SDR QXEA2010011300040

- Difficulty date: January 9, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 6,697 hours, 7,203 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER SHUTOFF ON ITS OWN.  AND F/A NOTCIED AT THE SAME TIME A POP AND SPARK CAME FROM THE GALLEY AREA, NEAR THE COFFEE URN OR UNDER GALLEY LIGHT AREA, AND A DISTINCT ELECTRICAL ODOR NOTCED IN COCKPIT.  ALSO "CLOCK 2" (E6) POPPED, WILL NOT RESET.  REPLACED NR 2 FMS, NR 2 CLOCK, F/A CONTROL PANEL, AND AFT GALLEY LIGHT BULB - ALL CHECKS GOOD.  CLEARED EPCU CODES - ALL CODES CHECK GOOD / CLEARED.  ACFT RETURNED TO SERVICE.
